# SDR MASA2009042900147

- Difficulty date: April 29, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 15,614 hours, 11,991 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: 00570
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 12,038 hours, 9,336 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 2919 ONT.  CREW RETURNED TO THE GATE DUE TO SMELL IN THE CABIN.  MX REMOVED AND REPLACED AIR CYCLE MACHINE.
